# SDR 20010402CW005

- Difficulty date: March 1, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N252BK
- Make and model: Lear 25B
- Aircraft serial: 107
- Engine: Ge CJ610*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 875135
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

RIGHT ENGINE FIRE LIGHT ILLUMINATED.  CREW SHUT ENGINE DOWN, LIGHT STAYED ON.  BLEW ONE FIRE BOTTLE, LIGHT STAYED ON.  BLEW SECOND FIRE BOTTLE, LIGHT STAYED ON.  LANDED WITHOUT INCIDENT.  FALSE FIRE INDICATION.  FOUND FORWARD FIRELOOP SENSOR MOUNTED ON UPPER COWLING HAD CHAFED WITH WIRE ASSEMBLY BUNDLE MOUNTED TO ENGINE.  ADJUSTED BUNDLE TO REMOVE INTERFERENCE.
